# SDR ASAA2020072052910

- Difficulty date: July 15, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 38,758 hours, 11,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY LIGHT AISLE LIGHTS ROW 4-10 INOPERATIVE. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY POWER SUPPLY WITH BATTERY IAW B737-800 AMM 33-51-06-960-806. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.
